# SDR DALA2025012800670

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 76,223 hours, 29,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6711 EMERGENCY LIGHT SECTION INOP 18-21. CORRECTIVE ACTION: R+R BATTERY PACK FUSES PER B757 MM 33-51 OPS CHECK GOOD. (5695436)
